# SDR ASOA04766

- Difficulty date: September 13, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S5367240822800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE DOUBLER SPLICE ON FRAME 39, STRINGER 14R WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE DOUBLER SPLICE ON FRAME 39, STRINGER 14R IAW SRM 51-25-01.  (M)
